Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have pelvic abdominal pain after hysterectomy, diagnosed as pelvic nerve damage. Taking various medicines, but not enough relief

My Name is Antonella I had an hysterectomy in 2005 after the surgery I Suffered from Pelvic abdominal painno Dr or test was able to tell me why I was in so much pain. I wasnt diagnosed untill 4 years later with severed pelvic nerve damage, since then I have been on Lyrica, Panadeine forte, and other pain meds I cant remember the name I was on Oxycontin for 3 years always increasing the mgs trhough the months and I am now on Methadone Physeptone 10mg 3 times a day I have put on 11 kilos I went from 50kg to 61kg I dont eat much I know this is due from the medication but the bigger problem is the meds dont work anymore is there anything else I can take for this severe pain I have look forward to hear from you thanks Antonella
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, antonella, sorry to hear of your condition, I to my patients with such symptoms prescribe neurotropic injections, gabapentine, along with pain killers.
Take more of green leafy vegetables, pulses, sprouts, and proteine rich foods.
Avoid taking potato, other tubers, tomato, egg, chicken, and sea foods, for some time and if you are comfertable continue abstenance other wise you can start taking them. Thank you.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor